MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Codes Defective Component (2292); Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control provided the customer with technical assistance.The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that their device will not allow a therapy cable to be connected to it.There seems to be a broken pin inside the therapy connector.As a result, defibrillation therapy may be unavailable, if it was needed.
 
Additional Manufacturer Narrative
Section g5 of the initial medwatch report indicates: combination product is blank.Section g5 of the initial medwatch report should indicate: combination product is no.
 
Event or Problem Description

Brand Name
LIFEPAK® 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8659756
Report Number0003015876-2019-00937
Device Sequence Number13925464
Product Code MKJ
UDI-Device Identifier00883873813812
UDI-Public00883873813812
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer01/25/2020
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1